Journal of Symbolic Logic

Review: David Sachs, The Lattice of Subalgebras of a Boolean Algebra

G. Gratzer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 190-191.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738131

JSTOR
links.jstor.org

Citation

Gratzer, G. Review: David Sachs, The Lattice of Subalgebras of a Boolean Algebra. J. Symbolic Logic 37 (1972), no. 1, 190--191. https://projecteuclid.org/euclid.jsl/1183738131


Export citation